# SDR ASAA2021062435487

- Difficulty date: June 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 115A55822
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MLG SUPPORT BEAM UPPER STABILIZER LINK FWD Z-ANGLE BRACKET AT AFT SPAR IS CRACKED. GROUNDED - YES. REMOVED CRACKED Z-ANGLE BRACKET / CLIP AND INSTALLED NEW Z-ANGLE BRACKET / CLIP IAW B737-700 SRM 51-40-02-0G-0 PARA 7.
